# SDR IPXA09656174

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310095G
- Part serial: 000221
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WING OUTBOARD FLAP T/E WEDGE DELAM.  REPAIRED PER EO-B767-5750-30880-B.
